MathSciNet Relay Station
MathSciNet bibliographic data
MR2517925 28A80 (28A78)
Dai, Meifeng; Jiang, Ying Fractal dimension and measure of the subset of Moran set. Chaos Solitons Fractals 40 (2009), no. 1, 190–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement